Zweier I-convergent difference sequence spaces defined by a sequence of moduli

Khalid Ebadullah

Abstract


In this paper, we introduce the sequence spaces $\mathcal{Z}^{I}_{0}(F,\triangle)$ and $\mathcal{Z}^{I}_{\infty}(F,\triangle)$ for the sequence of modulii $F=(f_{k})$ and study  some inclusion relations that arise on the said spaces.

Full Text: PDF

How to Cite this Article:

Khalid Ebadullah, Zweier I-convergent difference sequence spaces defined by a sequence of moduli, J. Math. Comput. Sci., 6 (2016), 588-596

Copyright © 2016 Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS